Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 4, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at Jan 10, 2012, 1:47 AM CST. It took effect at Jan 10, 2012, 3:00 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2012, 1:47 AM CST (07:47 UTC)
- In effect from
- Jan 10, 2012, 3:00 AM CST
- Expired
- Jan 11, 2012, 3:48 AM CST
- In force
- 25 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
098 WHUS74 KHGX 100747 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 147 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY CONDITIONS IN EFFECT... .WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PREVAIL THIS MORNING WITH SEAS BUILDING. GMZ370-375-101600- /O.CAN.KHGX.SC.Y.0003.000000T0000Z-120111T0000Z/ /O.NEW.KHGX.SC.Y.0004.120110T0900Z-120111T0600Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 147 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS...NORTHWEST TO WEST 20 TO 25 KNOTS. * SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-350-355-101600- /O.NEW.KHGX.SC.Y.0004.120110T0900Z-120110T1600Z/ MATAGORDA BAY-GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 147 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS AND GUSTY. * SEAS...ROUGH BAY WATERS BECOMING CHOPPY LATE THIS MORNING. GULF SEAS OF 4 TO 6 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
954 WHUS74 KHGX 100927 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 327 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY CONDITIONS IN EFFECT... .WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PREVAIL THIS MORNING WITH SEAS BUILDING. GMZ335-101030- /O.CAN.KHGX.SC.Y.0004.000000T0000Z-120110T1600Z/ GALVESTON BAY- 327 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL CONTINUE TO GRADUALLY RELAX EARLY THIS MORNING TO AROUND 15 KNOTS. $$ GMZ330-350-355-101600- /O.CON.KHGX.SC.Y.0004.000000T0000Z-120110T1600Z/ MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 327 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS AND GUSTY. * SEAS...ROUGH BAY WATERS BECOMING CHOPPY LATE THIS MORNING. GULF SEAS OF 5 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-101730- /O.CON.KHGX.SC.Y.0004.000000T0000Z-120111T0600Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 327 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST TO WEST 20 TO 25 KNOTS. * SEAS...BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS74 KHGX 101533 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 933 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY CONDITIONS IN EFFECT... .SMALL CRAFT ADVISORY WINDS ARE EXPECTED TO WEAKEN TODAY UNDER ADVISORY LEVELS. GMZ330-350-355-101645- /O.EXP.KHGX.SC.Y.0004.000000T0000Z-120110T1600Z/ MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 933 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... WINDS ARE EXPECTED TO FALL UNDER ADVISORY LEVELS THIS MORNING. $$ GMZ370-375-102345- /O.CON.KHGX.SC.Y.0004.000000T0000Z-120111T0600Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 933 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST TO WEST 20 TO 25 KNOTS. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
768 WHUS74 KHGX 102105 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 305 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY WINDS AND SEAS EXPECTED TO COME DOWN OVERNIGHT... .SMALL CRAFT ADVISORY WINDS AND SEAS EXPECTED TO COME DOWN OVERNIGHT. GMZ370-375-110515- /O.EXT.KHGX.SC.Y.0004.000000T0000Z-120111T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 305 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...WEST 15 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * SEAS...6 TO 8 FEET DECREASING TO 3 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
982 WHUS74 KHGX 110421 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1021 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY WINDS AND SEAS EXPECTED TO COME DOWN OVERNIGHT... .SMALL CRAFT ADVISORY WINDS AND SEAS EXPECTED TO COME DOWN OVERNIGHT. GMZ370-375-111200- /O.CON.KHGX.SC.Y.0004.000000T0000Z-120111T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1021 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...WEST 15 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * SEAS...6 TO 8 FEET DECREASING TO 3 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHUS74 KHGX 110948 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 348 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR LATE TONIGHT... .A STRONG COLD FRONT WILL MOVE INTO THE BAYS AND NEARSHORE WATERS BETWEEN MIDNIGHT AND 4 AM THURSDAY. NORTHERLY WINDS OF 20 TO 30 KNOTS AND GUSTY WILL PREVAIL IN THE WAKE OF THE FRONT. SEAS WILL BUILD TO 5 TO 9 FEET. GMZ370-375-111800- /O.CAN.KHGX.SC.Y.0004.000000T0000Z-120111T1200Z/ /O.NEW.KHGX.SC.Y.0005.120112T0400Z-120113T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 348 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED FOR EARLY WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST THURSDAY. * WINDS...SOUTHWEST WINDS OF 15 TO 20 KNOTS TODAY WILL GIVE WAY TO NORTHERLY WINDS OF 25 TO 30 KNOTS AND GUSTY AFTER 1 AM THURSDAY. * SEAS...5 TO 6 FEET WILL BUILD QUICKLY TO 7 TO 9 FEET WITH THE CHANGE FROM SOUTHWEST TO NORTHERLY WINDS AFTER 1 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-350-355-111800- /O.NEW.KHGX.SC.Y.0005.120112T0400Z-120113T0000Z/ MATAGORDA BAY-GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 348 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST THURSDAY. * WINDS...SOUTHWEST WINDS WILL BECOME NORTHERLY AND INCREASE TO 20 TO 30 KNOTS AND GUSTY. * SEAS...3 TO 5 FOOT SEAS WILL INCREASE TO 4 TO 7 FEET WITH THE ONSET OF THE NORTHERLY WINDS AFTER 11 PM. WAVES IN THE BAYS WILL BECOME ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 11:32 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 9, 11:32 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1132 PM CST MON JAN 9 2012
.AVIATION...
LOW PRESSURE JUST OFF GALVESTON ISLAND MAKING FOR A DIFFICULT FOG
FORECAST AS WEAK WINDS NEAR THE TROUGH AXIS ALLOWING DENSE FOG TO
RETURN TONIGHT. MODELING HAS NOT HAD A HANDLE ON THE RECENT SITUATION
SO ANTICIPATING THAT...WITH WESTERLIES KICKING IN WITHIN THE NEXT
6-8 HOURS (AS TROUGH MOVES UP THE COAST)...THIS RECENT DENSE FOG
BANK WILL THIN OUT TOWARDS SUNRISE AS WINDS BECOME WESTERLY. INITIATED
WITH CURRENT OBS AND TEMPO'ED DOWN A CAT OR TWO THROUGH 12Z (EXCEPT
FOR KHOU WHERE IMPROVEMENT IS TEMPO'ED). AREAWIDE LIFR TO IFR CEILINGS
THROUGH AT LEAST NOON...OR DELAYED THE LIFT TO MVFR UNTIL POST-18Z
PER MOISTURE TRAPPED UNDER FRONTAL INVERSION...A TIGHT ENOUGH WEST-
TO-EAST SURFACE GRADIENT TO PRODUCE NEAR 15 KT NW-W WINDS. WESTERN
DRY AIR FINALLY BEGINS TO WORK ITS WAY INTO THE REGION AROUND SUNSET
...VFR TUESDAY EVENING WITH A WEAKENED WEST WIND COMPONENT. 31
&&
.PREV DISCUSSION... /ISSUED 1034 PM CST MON JAN 9 2012/
UPDATE...
ISSUED A DENSE FOG ADVISORY FOR GALVESTON BAY THROUGH 09Z. ALSO
UPDATED THE WEATHER FOR PORTIONS OF THE LAND AREAS AROUND
GALVESTON BAY FOR AREAS OF FOG. MAY NEED TO ISSUE A SHORT RANGE
DENSE FOG ADVISORY FOR THESE AREAS LATER.
40
PREV DISCUSSION... /ISSUED 902 PM CST MON JAN 9 2012/
DISCUSSION...
THE SURFACE LOW WAS LOCATED EAST OF GALVESTON AND HIGH ISLANDS AT
02Z. THE THUNDERSTORMS HAVE MOVED WELL EAST OF THE MARINE FORECAST
AREA. THE UPPER LOW LOCATED OVER WEST-CENTRAL TEXAS WILL MOVE
EASTWARD AND STAY NORTH OF COLLEGE STATION AND CROCKETT. CHANCES
OF RAIN WILL PERSIST THROUGH THE NIGHT...ESPECIALLY OVER THE
NORTHERN THIRD OF THE FORECAST AREA. SOME PATCHY FOG WAS
OCCURRING AT MID EVENING AND WAS LOCATED MAINLY ACROSS THE HOUSTON
METRO AREA AND THE SHIP CHANNEL. THE 00Z NAM MODEL SOUNDING
FORECAST INDICATES NEAR SURFACE DRYING OVERNIGHT TONIGHT...AND
THINK THE PATCHY FOG WILL LIKELY LIFT BY OR SHORTLY AFTER
MIDNIGHT. UPDATE FORTHCOMING FOR POPS AND WEATHER.
40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 44 55 39 64 40 / 40 20 0 0 10
HOUSTON (IAH) 49 59 41 66 44 / 30 20 0 0 10
GALVESTON (GLS) 52 58 47 63 51 / 20 10 0 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TUESDAY AFTERNOON
FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
DENSE FOG ADVISORY UNTIL 3 AM CST TUESDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY.
SMALL CRAFT ADVISORY UNTIL 6 PM CST TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&
DISCUSSION...40
AVIATION/MARINE...31Hazardous weather outlook, Jan 9, 3:44 PM CST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 344 PM CST MON JAN 9 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-102145- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 344 PM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL WILL BE COMING TO AN END THIS AFTERNOON BUT THE FLOODING AND STREET FLOODING THREAT MAY CONTINUE AS RUNOFF WILL BE SLOW TO OCCUR. THREAT FOR STANDING FLOOD WATERS AND STREET FLOODING SHOULD DIMINISH LATER THIS EVENING AS RAIN ENDS. THERE IS STILL A CHANCE OF SOME LINGERING SHOWERS ACROSS THE AREA TONIGHT BUT THIS SHOULD NOT CONTRIBUTE TO ANY ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CANADIAN COLD FRONT WILL PUSH THROUGH THE AREA WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. A FREEZE IS POSSIBLE ACROSS SOME INLAND LOCATIONS THURSDAY AND FRIDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. GMZ330-335-350-355-370-375-102145- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 344 PM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT OVERALL AS SHOWERS AND THUNDERSTORMS PUSH ACROSS THE COASTAL WATERS...SEA FOG SHOULD LIFT. SOME OF THE THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAINFALL THIS AFTERNOON. THESE THREATS SHOULD COME TO AN END EARLY TONIGHT AS A COLD FRONT PUSHES OFF THE COAST. WINDS WILL INCREASE FROM THE WNW AND BUILD SEAS. SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE TUESDAY AND SMALL CRAFT ADVISORIES WILL STILL BE IN PLACE. ANOTHER STRONGER COLD FRONT SHOULD PUSH OFF THE COAST LATE WEDNESDAY NIGHT OR THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 6:05 AM CST | River Flood Warning | HGX | Montgomery | 19 hr |
| Jan 10, 10:06 AM CST | River Flood Warning | HGX | Liberty, Polk | 20 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.